RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2018, Volume 59, Number 1  


Uniqueness spaces in the overdetermined Abel problem
G. I. Andriyanov
3
Recovering linear operators and Lagrange function minimality condition
A. V. Arutyunov, K. Yu. Osipenko
15
On dark computably enumerable equivalence relations
N. A. Bazhenov, B. S. Kalmurzaev
29
Geodesics and curvatures of special sub-Riemannian metrics on Lie groups
V. N. Berestovskii
41
Describing neighborhoods of $5$-vertices in a class of $3$-polytopes with minimum degree $5$
O. V. Borodin, A. O. Ivanova, D. V. Nikiforov
56
Finite groups with three given subgroups
A. F. Vasil'ev, T. I. Vasil'eva, K. L. Parfenkov
65
Interpolation problems for entire functions induced by regular hexagons
F. N. Garif'yanov, E. V. Strezhneva
78
Unconditional convergence of Fourier series for functions of bounded variation
L. D. Gogoladze, V. Sh. Tsagareishvili
86
Limit automorphisms of the $C^*$-algebras generated by isometric representations for semigroups of rationals
R. N. Gumerov
95
Transmission of waves through a small aperture in the cross-wall in an acoustic waveguide
S. A. Nazarov
110
Alternative proof of Mironov's results on commuting self-adjoint operators of rank 2
V. S. Oganesyan
130
On the number of Vedernikov–Ein irreducible components of the moduli space of stable rank 2 bundles on the projective space
N. N. Osipov, S. A. Tikhomirov
136
Global solvability and estimates of solutions to the Cauchy problem for the retarded functional differential equations that are used to model living systems
N. V. Pertsev
143
Sobolev embedding theorems and generalizations for functions on a metric measure space
N. N. Romanovskiĭ
158
Degenerate linear evolution equations with the Riemann–Liouville fractional derivative
V. E. Fedorov, M. V. Plekhanova, R. R. Nazhimov
171
Weakly periodic Gibbs measures for HC-models on Cayley trees
R. M. Khakimov
185
Finite groups with given weakly $\sigma$-permutable subgroups
C. Cao, Z. Wu, W. Guo
197
Controllability of differential-algebraic equations in the class of impulse effects
A. A. Shcheglova
210
Recognizability of all WIP-minimal logics
V. F. Yun
225
Сибирский математический журнал Siberian Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020